Skip to main content

Frequently (and not so frequently) Asked Questions

Simple keyword search (one or two words only)

 


BRIEF: What could be the problem here?


QUESTION:
I take my vitamins at night, by the next morning and afternoon, I experience red face, elevate blood pressure, especially systolic, stomach palpatations, (I confused with my heart which was really gastric discomfort) anxiety and otherwise crummy feelin. I know how improtant vitamins are and want to keep taking them but i am pretty sure I have an allergy to one or more. I take a multi, 400 iu of e 500 of C. I have eperimented with several ultis and b complet mixtures with nicacin and do not feel I am overdoisng on any of them. i used to also take a mix of magnesium/calcuim 500 mg. after I quit taking them for a week, I feel much better. do you have any idea how I can determine what is the problem or what may be causing the problem. Do you know of allergy testing sites etc.....??? I also have high blood pressure (Mild) which is controlled by an angiotens II inhibitor (Diovan).

ANSWER:

You have described symptoms of nicacin toxicity, but I have no way of knowing if that is your problem. I AM NOT A PHYSICIAN, and I suggest you contact one (perhaps the one that proscribed the Diovan) and detail every vitamin you are taking. What is the total nicain dosage from everything you are taking (Add it up from all possible sources).